# SDR DALA2025050603505

- Difficulty date: May 3, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0946865) DURING REMOVAL OF STR28L SO A REPAIR COULD BE PERFORMED, A CORROSION SPOT WAS ENCOUNTERED IN THE INNER SURFACE OF SKIN, SPECIFICALLY BETWEEN BSTA380 AND BSTA400 AT STR28L. REPAIRED PER ERA 625661-14.
